# SDR DALA2015101906237

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR 844 AFT SIDE IN PASSENGER CABIN.  REPLACED LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR 844 AFT SIDE IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D52279040.
